MathSciNet Relay Station
MathSciNet bibliographic data
MR1654072 41A65 (33C45 42C10 46M35 46N40)
Trebels, Walter Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2883–2887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement